6 doctors weighed in:

Do aspirin's blood thinning effects make it dangerous during my period?

6 doctors weighed in
Dr. Calvin Weisberger
Internal Medicine - Cardiology
2 doctors agree

In brief: Aspirin

Aspirins platelet inhibition generally doesn't cause much increase in period bleeding.
Some people have different clotting balance and if you are having heavy bleeding on asa, check with your doctor to discuss.

In brief: Aspirin

Aspirins platelet inhibition generally doesn't cause much increase in period bleeding.
Some people have different clotting balance and if you are having heavy bleeding on asa, check with your doctor to discuss.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Marianne DiNapoli
Obstetrics & Gynecology
2 doctors agree

In brief: No

Aspirin does not typically 'thin the blood' enough to make menstruation dangerous.
If you notice you are bleeding very heavily during your period, you might consider visiting a doctor.

In brief: No

Aspirin does not typically 'thin the blood' enough to make menstruation dangerous.
If you notice you are bleeding very heavily during your period, you might consider visiting a doctor.
Marianne DiNapoli
Marianne DiNapoli
Answer assisted by Marianne Di Napoli, Medical Student
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors